Optimal Guaranteed Cost Filtering For Markovian Jump Discrete-Time Systems

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S and Shi, Peng (2004) Optimal Guaranteed Cost Filtering For Markovian Jump Discrete-Time Systems. Mathematical Problems in Engineering, 2004 (1). pp. 33-48. ISSN 1024-123X


This paper develops a result on the design of robust steady-state estimator for a class of uncertain discrete-time systems with Markovian jump parameters. This result extends the steady-state Kalman filter to the case of norm-bounded time-varying uncertainties in the state and measurement equations as well as jumping parameters. We derive a linear state estimator such that the estimation-error covariance is guaranteed to lie within a certain bound for all admissible uncertainties. The solution is given in terms of a family of linear matrix inequalities (LMIs). A numerical example is included to illustrate the theory.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2628
DOI 10.1155/S1024123X04108016
Official URL http://dx.doi.org/10.1155/S1024123X04108016
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Keywords ResPubID18901, Markovian jump, discrete-time jumping, linear matrix inequalities
Citations in Scopus 16 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login